MAUDE Adverse Event Report: IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRA

IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRA
Model Number V1390
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: end user reports that the tubing is stiffer, though it isn't as big of a deal as the roller clamp.The roller clamp is made of harder/sharper plastic and the roller is more difficult to roll up and down, which makes it painful and the drip rate is not as accurate.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.Two (2) photographs of two (2) sets of roller clamps were provided for evaluation.A visual evaluation was performed on the photographs and it is difficult to determine the reported defect without the physical sample.It was noted that in the photographs the two (2) sets have different roller clamps that were also included in the resilia project.Investigation by the dominican republic team identified a project which was implemented to produce tubing size 3x4.1mm, structure coil form and cut lengths of this tubing in addition to changing the drip chamber and roller clamp of the set.The discoloration and stiffness reported in this and similar complaints have been determined to be expected changes that are within specification.Testing of the product determined that there have been no significant changes to the form, fit, or function of the product.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
IV ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRA
MDR Report Key12323883
Report Number2523676-2021-00278
Device Sequence Number19908793
Product Code FPA
UDI-Device Identifier04046964188176
UDI-Public04046964188176
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K173361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberV1390
Device Catalogue NumberV1390
Device Lot Number0061777755
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/11/2021
Supplement Date Received by Manufacturer08/11/2021
Initial Report FDA Received Date08/16/2021
Supplement Report FDA Received Date09/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1